# SDR QXEA2010121600861

- Difficulty date: December 14, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 21,061 hours, 18,521 cycles
- Engine: Pwc PW150A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CORROSION FROM FRAME 32.400 IAW SRM 51-21-00, MATERIAL LOSS FOUND TO BE OUT OF LIMITS IAW SRM 53-20-15.  REMOVED FRAME PIECE STR 33-28R IAW SRM 51-42-05 AND 51-41-00.  INSTALLED NEW FRAME SEGMENT IAW SRM 51-42-05.  APPLIED PAINT AND CPC AS NEEDED IAW AMM 51-25-31 AND 51-25-01-390-801.
